The complexity of the weight problem for permutation and matrix groups

Cameron, Peter J. and Wu, Taoyang ORCID: https://orcid.org/0000-0002-2663-2001 (2010) The complexity of the weight problem for permutation and matrix groups. Discrete Mathematics, 310 (3). pp. 408-416. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 03 Apr 2013 21:11
Last Modified: 13 Aug 2022 00:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/42069
DOI: 10.1016/j.disc.2009.03.005

Actions (login required)

View Item View Item